question-icon

What do my lab test results indicate?

default
Posted on Wed, 11 May 2016
Question: What happens when billrubin direct is high i.e 0.4
And SGPT AST -110
Gamma GT-99
SGOT AST-44
What will happen if this is high?
Will this cause any problems and what precautions we should take
doctor
Answered by Dr. Mohammed Taher Ali (2 hours later)
Brief Answer:
Indicative of liver injury.

Detailed Answer:
Dear XXXXXXX Hi & Welcome.
Thanks for posting your query on Health care magic.
I have gone through the history and the uploaded lab results of Ms. XXXXXXX XXXXXXX done on Feb 27, 2016. High SGPT, SGOT, Gamma GT, & Slightly raised Direct Bilirubin are indicative of some sort of liver injury which could be due to inflammation (hepatitis), fatty liver, alcohol induced liver disease, or gall bladder disease. I need some more information to analyze her condition in a better way to give proper suggestions like:
1. What is the purpose of doing the liver function tests (LFTs)?
2. Is she having any problem like abdominal pain, nausea, vomiting, etc.
3. Does she take any medication? Or alcohol (if any)?
Awaiting your reply.
Best wishes.
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
default
Follow up: Dr. Mohammed Taher Ali (1 hour later)
1. What is the purpose of doing the liver function tests (LFTs)?
Ans- There was a pain in abdomen. Visited a physician and told medical history. I am having migraine and take Naxdom500 or meftal spas when there is pain. So doctor said this might be because of excess use of NSAIDS. That's why liver tests are performed

2. Is she having any problem like abdominal pain, nausea, vomiting, etc.
Ans- Sometimes there is pain in stomach.

3. Does she take any medication? Or alcohol (if any)?
Ans- Medications:- Meftal forte or Naxdom500 for headache
Now started Sompraz40 , Liv52 , Vitamin D3 and B12 supplements.
doctor
Answered by Dr. Mohammed Taher Ali (11 minutes later)
Brief Answer:
Indicative of liver injury.

Detailed Answer:
Dear XXXXXXX Hi & Welcome.
Thanks for your reply, noted its contents.
Meftal Forte seems to be responsible for the suspected liver injury hence its use should be avoided. Besides continue the medications prescribed by your physician.
In addition she needs to to have certain lifestyle changes like:
1. Avoid fatty meals, fast and junk foods.
2. To eat home cooked food, increase the intake of fruits and vegetables.
3. Do regular exercise.
4. Repeat the LFTs after 6-8 weeks to check the response of the prescribed medications.
Hope the suggestions given above would be useful.
Best wishes.
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Mohammed Taher Ali

General & Family Physician

Practicing since :1988

Answered : 6134 Questions

premium_optimized

The User accepted the expert's answer

Share on
What do my lab test results indicate?

Brief Answer: Indicative of liver injury. Detailed Answer: Dear XXXXXXX Hi & Welcome. Thanks for posting your query on Health care magic. I have gone through the history and the uploaded lab results of Ms. XXXXXXX XXXXXXX done on Feb 27, 2016. High SGPT, SGOT, Gamma GT, & Slightly raised Direct Bilirubin are indicative of some sort of liver injury which could be due to inflammation (hepatitis), fatty liver, alcohol induced liver disease, or gall bladder disease. I need some more information to analyze her condition in a better way to give proper suggestions like: 1. What is the purpose of doing the liver function tests (LFTs)? 2. Is she having any problem like abdominal pain, nausea, vomiting, etc. 3. Does she take any medication? Or alcohol (if any)? Awaiting your reply. Best wishes.